# SDR RAIA00308224

- Difficulty date: August 27, 2003
- Submitted: September 1, 2003
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 16,634 hours, 17,701 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

5506-STL- BAGGAGE DOOR WARNING LIGHT CAME ON.  MAINTENANCE CLEANED MICRO SWITCH AND SECURED BAGGAGE DOOR HANDLE.
